# SDR SWAA101012

- Difficulty date: February 24, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 45,454 hours, 37,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1010731
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND EMERGENCY EXIT BATTERY CHARGER HOUSING BROKEN.  REMOVED AND REPLACED HOUSING PER MM.
